# SDR ASAA2018083125956

- Difficulty date: August 27, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,378 hours, 13,479 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FMV POSITION SIGNAL IS OUT OF RANGE. ENG 1 MSG NR: 73-20341. GROUNDED - YES. ACCOMPLISHED EEC BITE TEST, OPS NML, NO FAULTS LOGGED, NO RECENT FAULTS AND NO FAULTS LAST TEN LEGS OF FLIGHTS, REF AMM 73-21-00-700-804-F00. REPLACED J6 HARNESS PRECAUTIONARY REF AMM 73-21-06. ACCOMPLISHED EEC TEST AND ACTUATOR TEST, OPS NML REF AMM 71-00-00-700-807-F00.
